# SDR P5CA2015043000032

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 980, STR 37R-38R FRAME LWR FLANGE CRACK FOUND.  REPAIRED FWD CARGO STA 980 RT BETWEEN STR 37R-38R FRAME LWR FLANGE IAW RI NO R153-22-10899, REV A.
